Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 15, NWS Atlanta, GA

February 6, 2008Dodge County, Laurens County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Feb 6, 2008, 2:41 PM EST for Dodge County, Laurens County, Georgia. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 6, 2008, 2:41 PM EST (19:41 UTC)
Expired
Feb 6, 2008, 3:15 PM EST
In force
34 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Dodge County, GA, Laurens County, GA

The radar

The Robins AFB radar (KJGX), 58 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 6, 2:50 PM ESTTSTM WND DMG2 Sw Eastman, GATWO TREES DOWN OFF ROCKY SPRINGS ROAD
Feb 6, 3:00 PM ESTTSTM WND DMG1 S Eastman, GATREE DOWN ON PICKUP TRUCK AND MOBILE HOME

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2008-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2008-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 302 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
658 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
302 m²/s²
0-3 km storm-relative helicity
344 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 061941 RRA
SVRFFC
GAC091-175-062015-
/O.NEW.KFFC.SV.W.0015.080206T1941Z-080206T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
241 PM EST WED FEB 6 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL DODGE COUNTY IN CENTRAL GEORGIA
  SOUTHERN LAURENS COUNTY IN CENTRAL GEORGIA

* UNTIL 315 PM EST

* AT 237 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
  TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  EASTMAN TO 10 MILES SOUTHWEST OF EASTMAN...MOVING EAST-NORTHEAST AT 
  50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PLAINFIELD...CEDAR GROVE AND CHAUNCEY.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3210 8333 3212 8330 3215 8332 3229 8323
      3234 8308 3231 8307 3240 8280 3214 8293
      3212 8296 3211 8295 3203 8329
TIME...MOT...LOC 1941Z 247DEG 46KT 3228 8314 3211 8324

$$
2 follow-up statements
000 
WWUS52 KFFC 061958 RRA
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
257 PM EST WED FEB 6 2008

GAC091-175-062015-
/O.CON.KFFC.SV.W.0015.000000T0000Z-080206T2015Z/
DODGE GA-LAURENS GA-
257 PM EST WED FEB 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EST
FOR SOUTHERN LAURENS AND EASTERN DODGE COUNTIES...

AT 255 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 13 MILES NORTHEAST OF CHAUNCEY TO NEW ERA...MOVING EAST-NORTHEAST
AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE CEDAR GROVE AND FAR EASTERN 
PORTIONS OF DODGE COUNTY.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3205 8322 3231 8307 3240 8280 3214 8293
      3212 8296 3211 8295
TIME...MOT...LOC 1957Z 256DEG 36KT 3229 8295 3207 8311

$$
000 
WWUS52 KFFC 062012
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
311 PM EST WED FEB 6 2008

GAC091-175-062019-
/O.EXP.KFFC.SV.W.0015.000000T0000Z-080206T2015Z/
DODGE GA-LAURENS GA-
311 PM EST WED FEB 6 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LAURENS AND EASTERN
DODGE COUNTIES WILL BE ALLOWED TO EXPIRE AT 315 PM EST...

AT 310 PM EST...A LINE OF STRONG THUNDERSTORMS WAS PRODUCING WINDS UP 
TO 50 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 
MILES SOUTHWEST OF LOWERY TO 3 MILES SOUTHEAST OF CHAUNCEY...MOVING EAST 
AT 35 MPH.

IF YOU SAW STRONG WINDS OR WIND DAMAGE...WAIT UNTIL AFTER THE STORM 
HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 
1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3205 8322 3231 8307 3240 8280 3214 8293
      3212 8296 3211 8295
TIME...MOT...LOC 2009Z 263DEG 29KT 3228 8289 3207 8302

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 6, 11:35 AM EST, 3 hours 6 minutes earlier.

Area forecast discussion, Feb 6, 11:35 AM EST, 3 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1135 AM EST WED FEB 6 2008

.UPDATE...
CURRENT SEVERE WEATHER THREAT CONTINUES TO SHIFT EAST. HAVE REMOVED
THE ATLANTA METRO AREA FROM TORNADO WATCH #48.  ANYTHING BEHIND THE
MAIN LINE...NOW ALONG AN ATHENS...THOMASTON...FORT BENNING
LINE...WILL JUST BE SHOWERS AS COLD FRONT ENTERING NORTHWEST GEORGIA
SHOULD KEEP PUSHING THROUGH THE FORECAST AREA THIS AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 532 AM EST WED FEB 6 2008/

UPDATE...
TORNADO WATCH NUMBER 46 FOR NORTHWEST GEORGIA HAS JUST BEEN ISSUED.
IT IS VALID THROUGH 11AM EST.

PREV DISCUSSION... /ISSUED 530 AM EST WED FEB 6 2008/

SHORT TERM /TODAY THROUGH FRIDAY/...
CURRENT RADAR/SATELLITE LOOP SHOWS STRONG FRONTAL SYSTEM MOVING
THROUGH MS AND INTO AL AT THE MOMENT. THIS FRONT SHOULD BE ENTERING
NW GA BY 10-11Z. ALL MODELS IN GOOD AGREEMENT ON EVOLUTION OF SYSTEM
AND HAVE FINALLY COME INTO GOOD AGREEMENT ON THE TIMING. THE MAIN
SURFACE LOW CENTER HAS MOVED NE INTO THE OH RIVER VALLEY AND IS
EXPECTED TO CONTINUE MOVING NE THROUGH TONIGHT. AS IT MOVES
NORTHEASTWARD IT WILL PULL MOST OF THE BETTER DYNAMICS AND
INSTABILITIES WITH IT. THIS WILL ALLOW THE FRONT AS IT REACHES GA TO
WEAKEN SOME (AS THE MODELS ARE INDICATING)...BUT IT WILL STILL BE
QUITE POTENT. THIS FRONT IS EXPECTED TO BE IN THE ATL AREA BY
15-16Z...AND CSG-MCN-AGS BY 18Z-00Z. BASICALLY ALL OF NORTH AND
CENTRAL GEORGIA WILL SEE SHRA/TSRA AT SOME POINT IN THE DAY. THERE
IS STILL A LOW LEVEL JET (50-60KT AT 850MB) ASSOCIATED WITH THIS
SYSTEM THAT WILL MOVE ACROSS THE STATE WITH THE COLD FRONT. WITH
SHOWERS AND THUNDERSTORMS MIXING DOWN SOME OF THESE STRONG WINDS THE
MAIN FOCUS TODAY WILL BE DAMAGING WIND GUST. AS THIS FRONT ENTERS
THE STATE IT WILL ENCOUNTER A WARM MOIST ATMOSPHERE (CURRENT TEMPS
IN THE 60S WITH DEWPOINTS IN THE 50S) THAT IS CONDUCIVE TO
THUNDERSTORM ACTIVITY. CAPES EXPECTED IN THE 200-400 RANGE AND LIS
OF -1 TO -2 BY 12Z. ALL IN ALL A WEAK SQUALL LINE WILL REACH THE NW
PART OF THE CWA 10Z-12Z...CONTINUING TO DIMINISH 12Z-18Z AS IT
PROGRESSES TOWARD ATL-AHN...AND THEN REACHING CSG-MCN-AGS IN THE
18Z-00Z. AS THE FRONT CONTINUES EASTWARD THE POTENTIAL REMAINS FOR
ACTIVITY TO INCREASE ACROSS SE AREAS DURING THE AFTERNOON/EVENING
WITH A MORE FAVORABLE SFC ENVIRONMENT...BUT DECREASING DYNAMICS MAY
LIMIT REDEVELOPMENT. WILL CONTINUE WITH THE WIND ADVISORY THROUGH
00Z THU ACROSS NE GA. ONCE THIS SYSTEM FINALLY EXITS THE CWA BY 06Z
THU A WEAK RIDGE BEGINS BUILDING IN ACROSS THE REGION. THIS RIDGE
KEEPS GA PRECIP FREE THROUGH FRI WITH TEMPS AT OR SLIGHTLY ABOVE
SEASONAL NORMS.

LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE RIDGE WEAKENS AND MOVES EAST SAT ALLOWING A DRY COLD FRONT TO
MOVE SOUTH THROUGH THE STATE. THIS DRY FRONT WILL JUST USHER IN A
REINFORCING SHOT OFF COLD AIR FOR THE WEEKEND. A MUCH STRONGER RIDGE
BUILDS IN FROM THE NORTHERN PLAINS SUN AND DOMINATES THE PATTERN
THROUGH THE BEGINNING OF NEXT WEEK.

AVIATION...
COLD FRONT WITH SHOWERS/THUNDERSTORMS PUSHING TOWARD GA. SOME
THUNDERSTORMS MAY BE SEVERE THIS MORNING WITH DAMAGING WINDS. EXPECT
MVFR CEILINGS THROUGH THE MORNING AS STRONG LOW LEVEL WINDS BRING
MOISTURE NORTHWARD INTO THE STATE. SOME LOCAL AREAS OF IFR ARE
POSSIBLE UNTIL AROUND 13Z. VISIBILITY GENERALLY 6SM OR GREATER
EXCEPT IN SHOWERS/THUNDERSTORMS. WINDS SOUTH TO SOUTHWEST 10 TO
15KT WITH SOME GUSTS TO 25KT.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          67  36  60  35  62 /  90  10   0   0   0
ATLANTA         69  35  54  35  61 /  80   5   0   0   0
BLAIRSVILLE     62  33  54  31  56 /  70   0   0   5   0
CARTERSVILLE    64  35  53  28  59 /  60   0   0   0   0
COLUMBUS        68  36  61  35  66 / 100   5   0   0   0
GAINESVILLE     65  35  55  35  60 /  80   5   0   0   0
MACON           72  36  62  31  66 / 100  20   0   0   0
ROME            61  38  57  30  61 /  60   0   0   5   0
PEACHTREE CITY  67  35  58  31  61 /  90   5   0   0   0
VIDALIA         79  44  64  33  67 /  80  70   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: FANNIN...GILMER...LUMPKIN...TOWNS...UNION...WHITE.

&&

19
Hazardous weather outlook, Feb 6, 2:04 PM EST, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
204 PM EST WED FEB 6 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071215-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
204 PM EST WED FEB 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED THUNDERSTORMS ARE POSSIBLE OVER PORTIONS OF EAST CENTRAL
GEORGIA THROUGH THIS AFTERNOON.

.SYNOPSIS...
STRONG LOW PRESSURE OVER THE OHIO VALLEY WILL CONTINUE TO
MOVE NORTHEASTWARD THROUGH THIS EVENING...PULLING A COLD FRONT
ACROSS GEORGIA. A FEW STRONG THUNDERSTORMS AHEAD OF THE FRONT
WILL MOVE ACROSS PORTIONS OF EAST CENTRAL GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE STRONG GUSTY WINDS.

.DISCUSSION...
SOUTHWESTERLY WINDS ALOFT WILL REMAIN STRONG THROUGH EARLY THIS
EVENING AHEAD OF AN UPPER LEVEL LOW MOVING INTO THE MID
MISSISSIPPI VALLEY. THIS WARM MOIST FLOW WILL PROVIDE THE
ENVIRONMENT FOR A ISOLATED THUNDERSTORMS ACROSS PORTIONS OF EAST
CENTRAL GEORGIA THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Feb 6, 1:52 PM EST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
152 PM EST WED FEB 6 2008

GAZ105-106-108-061915-
152 PM EST WED FEB 6 2008

...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN CRISP...WILCOX AND
SOUTHERN DOOLY COUNTIES UNTIL 215 PM EST...

AT 150 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CONEY...MOVING EAST AT 55 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CRISP...
WILCOX AND DOOLY COUNTIES THROUGH 215 PM EST. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE RAINES...GEORGIA VETERANS STATE PARK...
CONEY...WENONA...CORDELE...VIENNA...TREMONT...SEVILLE...
TIPPETTVILLE...PITTS AND PINEVIEW.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Feb 6, 2:11 PM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
211 PM EST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     7 NW CORDELE            32.04N 83.85W
02/06/2008                   DOOLY              GA   EMERGENCY MNGR

            TWO TREES WERE BLOCKING ROADWAYS IN THE NORTHWEST CORNER
            OF THE COUNTY.

&&

MGRIESIN
Special weather statement, Feb 6, 2:12 PM EST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
212 PM EST WED FEB 6 2008

GAZ106-108-061945-
212 PM EST WED FEB 6 2008

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN CRISP AND WILCOX
COUNTIES UNTIL 245 PM EST...

AT 211 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 5 MILES NORTH OF TREMONT TO ARABI...MOVING
EAST AT 35 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CRISP AND
WILCOX COUNTIES THROUGH 245 PM EST. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE WENONA...TREMONT...ARABI...SEVILLE...HATLEY...
PINEVIEW...PITTS...ROCHELLE...OWENSBORO AND ABBEVILLE.
Special weather statement, Feb 6, 2:31 PM EST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
231 PM EST WED FEB 6 2008

GAZ107-109-062000-
231 PM EST WED FEB 6 2008

...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN PULASKI AND DODGE
COUNTIES UNTIL 300 PM EST...

AT 227 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GRESSTON TO 17 MILES SOUTHWEST OF
EASTMAN...MOVING NORTHEAST AT 60 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PULASKI
AND DODGE COUNTIES THROUGH 300 PM EST. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE GRESSTON...NEW ERA...PLAINFIELD...EASTMAN AND
CHAUNCEY.
Special weather statement, Feb 6, 2:35 PM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
235 PM EST WED FEB 6 2008

GAZ075-076-062000-
235 PM EST WED FEB 6 2008

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN JEFFERSON AND
GLASCOCK COUNTIES UNTIL 300 PM EST...

AT 233 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NORTH OF BASTONVILLE TO SOUTHWEST OF
AVERA...MOVING NORTHEAST AT 60 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS JEFFERSON
AND GLASCOCK COUNTIES THROUGH 300 PM EST. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE BASTONVILLE...GIBSON...AVERA...STAPLETON...
WRENS...STELLAVILLE AND MATTHEWS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Local storm report, Feb 6, 2:41 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
241 PM EST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     DEXTER                  32.43N 83.06W
02/06/2008                   LAURENS            GA   COUNTY OFFICIAL

            AT LEAST FIVE TREES BLOWN DOWN IN DEXTER AND RENTZ AREAS.

&&

LPR

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 6:21 AM ESTTornado WarningFFCDade39 min
Feb 6, 7:53 AM ESTTornado WarningFFCWalker14 min
Feb 6, 8:03 AM ESTSevere Thunderstorm WarningFFCCatoosa, Whitfield27 min
Feb 6, 8:21 AM ESTSevere Thunderstorm WarningFFCFannin, Murray24 min
Feb 6, 10:00 AM ESTSevere Thunderstorm WarningFFCChattahoochee, Muscogee37 min
Feb 6, 11:32 AM ESTSevere Thunderstorm WarningFFCGreene, Morgan, Oglethorpe28 min
Feb 6, 2:21 PM ESTSevere Thunderstorm WarningFFCLaurens24 min
Feb 6, 2:21 PM ESTSevere Thunderstorm WarningFFCCrisp, Wilcox39 min
Feb 6, 2:30 PM ESTSevere Thunderstorm WarningFFCJohnson, Washington30 min
Feb 6, 2:40 PM ESTSevere Thunderstorm WarningFFCEmanuel, Treutlen35 min
Feb 6, 3:10 PM ESTSevere Thunderstorm WarningFFCEmanuel20 min
Feb 6, 6:26 PM ESTTornado WarningFFCMontgomery19 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.